# SDR 95ZZZW253

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1500-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, SEAT TRACK CORRODED FROM BS 150 RT TO BS 1540 RT, 39 INCHES RBL.  REMOVED DAMAGED TRACK, FABRICATED REPAIR, CLEANED AREA, TREATED, PRIMED AND INSTALLED REPAIR AS PER SRM 51-10-00 AND 51-1-8.
